# SDR A6WA202021247160

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 38,802 hours, 37,154 cycles
- System (JASC): 2420 · AC Generation System
- Part: Controller
- Condition: Malfunctioned
- Location: Adg Deploy
- Part time: 31,246 hours, 29,526 cycles
- Component: Adg, Pacificscien
- Component part number: 820465
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, THE AIRCRAFT'S AIR DRIVEN GENERATOR DEPLOYED WITHOUT INPUT FROM THE CREW. THE FLIGHT AIR RETURNED TO RIC AS A RESULT.   AIRCRAFT REMOVED FROM SERVICE   C/W ALT INSP AFTER ADG DEPLOYMENT DURING UNSCHEDULE MX CHECK IAW AWAC   SUP 16-172. C/W VISUAL INSPECTION IAW AWAC SUP 10-066A. RETRACTED ADG   IAW AWA SUP 16-015A TASK 24-23-01-840-805AW. REF 308152/1 FOR MEL  R/R ADG AUTO DEPLOY CONTROLLER SERIAL#1611
